i injected DEPO last march 2010 and didn't inject again. I had menstruation last august 5 to 10 then stop for 3 days then i had again from 13 to the 27th,, then i have spots again from Sept 1 until now is that normal? or I have to see a doctor??


Depo-Provera is a

Depo-Provera is a highly-effective birth control injection administered by a doctor every three months. Depo-Provera is also called "the Shot."

During the first year of use about 1 out of 4 women stop having periods, and lack of periods increases with continued Depo-Provera use. Users of Depo-Provera may not have periods for a full year. Many women have menstrual irregularities, and this is one of the main reasons women stop using Depo-Provera. This is usually not considered a serious problem unless you are bleeding too much, but you should always let your doctor know about menstrual or bleeding problems.

Best of luck,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness